# SDR ABXA9701215

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39573171
- Condition: Cracked
- Location: Bs 366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND CRACKED FITTING STA 366 BETWEEN LONGERONS 30 AND 29R.  REPLACED IAW DC-9 SRM 51-30-2, 51-30-5.
